MAUDE Adverse Event Report: ARTHREX, INC. 3-POINT SHOULDER DISTRACTION SYSTEM; TRACTION APPARATUS

ARTHREX, INC. 3-POINT SHOULDER DISTRACTION SYSTEM; TRACTION APPARATUS
Model Number 3-POINT SHOULDER DISTRACTION SYSTEM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per (b)(4).
 
Event or Problem Description
It was reported that the ar-1600m, distraction system will not lock into position.

Brand Name
3-POINT SHOULDER DISTRACTION SYSTEM
Common Device Name
TRACTION APPARATUS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19321552
Report Number1220246-2024-03322
Device Sequence Number7592185
Product Code HST
UDI-Device Identifier00888867019911
UDI-Public00888867019911
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3-POINT SHOULDER DISTRACTION SYSTEM
Device Catalogue NumberAR-1600M
Device Lot Number10180626
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown